# SDR SWAA2022021655808

- Difficulty date: May 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING SHELF PANEL SUPPORT WEB AT RSS 270 HAS ATTACH BRACKET CRACKED.(MARKED) / REMOVED AND REPLACED SHELF PNL SUPPORT BRACKET PER REF SRM51-40-02
